# SDR UALA2012080204141

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 62,272 hours, 22,694 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE, APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN.  WOULD NOT START.  FLAP DID NOT OPEN.  TRIED THREE TIMES, CREW ATTEMPTED SECOND START.  AFTER EXT POWER WAS APPLIED, FLAP OPENED.  OK TO CONTINUE.
